# SDR AC2A086262

- Difficulty date: April 9, 2003
- Submitted: April 28, 2003
- Operation: General aviation
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- Aircraft time: 1,189 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Connector
- Condition: Damaged
- Location: Gearbox Sump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TRANSMISSION SUMP CHIP LITE WOULD NOT PULSE. CLEANED MOISTURE FROM SUMP CONNECTOR  PLUG.  AIRCRAFT GROUND RUN O.K.
